How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Dan Your Own Question
Dr. Dan
Dr. Dan, Dog Veterinarian
Category: Dog Veterinary
Satisfied Customers: 8765
Experience:  12 years of experience with domestic and exotic dogs, PLEASE rate my service when satisfied.
17018043
Type Your Dog Veterinary Question Here...
Dr. Dan is online now
A new question is answered every 9 seconds

My dog had an reaction to honey bees stiging him like 100

Customer Question

My dog had an reaction to honey bees stiging him like 100 times I was told give him benadryl and he was given prednisone 20mg he has been on it now for 3 days I just reduced the dose to half tablet today he has heavy breathing last night I gave a bath and someone poured water on his face I'm so worried maybe water in his lungs or do u think it is just a side affect to the medication
Submitted: 1 year ago.
Category: Dog Veterinary
Expert:  Dr. Dan replied 1 year ago.
Hello! Thank you for your question, I'm Dr. Dan and I'll try to help you. The heavy breathing especially at night is almost always a reaction to the prednisone. Dogs can actually breath in a very large amount of water before it will negatively affect the lungs. If he was having problems with fluid in his lungs it would have a very wheezy, wet, raspy sound. Likely what you are seeing is rapid or heavy breathing as a side effect of the prednisone, and it will get less and less as the dose decreases. I hope this helps, if not please feel free to ask more questions. Dr. Dan

Related Dog Veterinary Questions